# SDR COMA0460625

- Difficulty date: November 15, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 26,900 hours, 25,627 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5888 CABIN DOOR WARNING MESSAGE.  CLEANED EXCESSIVE GREASE FROM DOOR PROX SENSORS.
